# SDR ASAA2021052635154

- Difficulty date: May 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL STA 727 TO 787 CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL SIDE PLATE ZEE TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5 REPAIR 5W=.4 O=.040 R=0 L=.8 D=.040.
